Jump to content

Search the Community

Showing results for tags 'adverse reaction.'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi, I'm a Spanish member who developed neuropathic pain in both legs during 2 months of successive trials with 3 ADs (2 weeks desvenlafaxine, 2 weeks amitriptyline, 4 weeks imipramine), during last December and January mostly. The pain subsided mildly but not totally after stopping them and now the pain is usually a 6 and a 7.5 during waves, I really don't have actual windows. I do take mirtazapine 15 mg and tolerate it well since 2 years ago, when it was prescribed to deal with very severe IBS pain. But the combination with the aforementioned ADs shattered my nervous
  2. Roxyrich

    Reinstatement worries

    I know this is going to be controversial, but has anyone heard of anyone reinstating an ssri after an adverse reaction. You might just dismiss this and say no its impossible, once damaged by an ssri in the form of an adverse reaction, there's no going back. This is where it gets controversial. Let's say your about to end it all , is it just game over ,or one would say , surely it's worth a try, in the ultimate form of life or death.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy